MAUDE Adverse Event Report: ZIMVIE US CORP LLC IMP, TSV, 3.7, 13, MTXF, MG,HA; DENTAL IMPLANT

ZIMVIE US CORP LLC IMP, TSV, 3.7, 13, MTXF, MG,HA; DENTAL IMPLANT
Catalog Number TSVTH13
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Date of Event 03/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A1: patient identifier unknown / not provided.A2: age at time of the event unknown / not provided.D10.Concomitant medical products tsvth13, imp, tsv, 3.7, 13, mtxf, mg, ha lot 1265965.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
 
Event or Problem Description
The doctor reports that one of the two implants presents damaged threads and the other implant had to be removed due to an infection.The doctor reports pain.The procedure was not completed.The affected dental positions are 13 and 26.This complaint refers to the infection.

Brand Name
IMP, TSV, 3.7, 13, MTXF, MG,HA
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key23400056
Report Number0001038806-2025-02722
Device Sequence Number18645851
Product Code DZE
UDI-Device Identifier00889024344310
UDI-Public(01)00889024344310(17)280513(10)1265965
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K133339
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberTSVTH13
Device Lot Number1265965
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL IMPLANT.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight85 KG
Patient EthnicityNon Hispanic